# SDR DALA2021122808112

- Difficulty date: December 22, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-211
- Aircraft serial: 7707
- Aircraft time: 12,783 hours, 5,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIDDEN DAMAGE INSPECTION OF NLG JACK CONTACT. FOUND FRAME TO BE DAMAGED APPROXIMATELY 9" O/B OF THE CENTER LINE ON R /H SIDE OF A/C. REMOVED AND REPLACED DAMAGED FRAME WITH SERVICEABLE PN# D5311341120003 @ FR 8, LOWER FRAME SECTION PER ER/A 595840-14. SEE LOG 2061415 FOR REPETATIVE INSPECTION. (LP# 2061627)
